MAUDE Adverse Event Report: ALPHATEC SPINE, INC SAFEOP; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

ALPHATEC SPINE, INC SAFEOP; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number AIX11901
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unit returned to alphatec and case logs were reviewed.It was determined the response does not appear to be coming from the safeop system as it did not occur at regular intervals, and it does not match the intensity or shape normally seen from a temg response.In addition, it does not appear to be a physiological issue, as the waveform observed in the left biceps femoris were extremely consistent throughout the case.The root cause of this artifact is likely a result of another electro monitoring system that may have been attached to the patient.
 
Event or Problem Description
It was reported during a case involving a safeop unit low temg thresholds occurred across multiple surgical levels.The surgeon aborted the case.It is unknown if the low values were artifact.The sales rep is confident the bovie pad wasn't near leads and that stim return as well as ground were in correct locations.

Brand Name
SAFEOP
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vide roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vide roble
carlsbad, CA 92008
9014283693
MDR Report Key15852591
Report Number2027467-2022-00084
Device Sequence Number15065416
Product Code GWF
UDI-Device Identifier00190376330723
UDI-Public(01)00190376330723
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAIX11901
Device Catalogue NumberAIX11901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown